MAUDE Adverse Event Report: SHAPE MEMORY MEDICAL, INC. IMPEDE EMBOLIZATION PLUG; VASCULAR EMBOLIZATION DEVICE

SHAPE MEMORY MEDICAL, INC. IMPEDE EMBOLIZATION PLUG; VASCULAR EMBOLIZATION DEVICE
Model Number IMP-07
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Peripheral Edema (4578)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After the initial procedure on (b)(6) 2025.The patient noted swelling and it was found at follow-up on (b)(6) 2026, the imp-07 device had migrated from the target location of the wrist to around the elbow area of the patient.Due to the migration, the imp-07 plug was occluding the main vessel which resulted in the swelling and the decision of the physician to perform the "cut-down" procedure and explant the device.No serious clinical adverse event to the patient was reported and the patient was discharged from the hospital and is stable.A benchtop investigation was not performed since the device was explanted from the patient and discarded at the hospital on (b)(6) 2025.The device could not be returned to (b)(6).Additionally, communication through video conference with (b)(6), a representative from (b)(6) - taiwan branch (smm taiwan distributor) was conducted with sales, (b)(6), and marketing, (b)(6), representatives from (b)(4) to discuss the possible root cause(s) for the migration.As all representatives from either parties ((b)(6) were not present at the procedure, all discussions were gathered from the information that was initially reported from the hospital to ms.(b)(6).One possible root cause was believed that the vessel may have dilated after the initial procedure on (b)(6) 2025 and the plug became dislodged from the target location.It was also assumed the migration did not appear to be a device deficiency and more of an anatomy anomaly, in their opinion.However, without further information or case images and videos, a definitive root cause could not be confirmed at this time.Furthermore, a review of the lot history record and associated lot release testing documentation for the reported device lot was performed.There were no anomalies, deviations, or unresolved issues identified that could be linked to the reported migration event.All inspection and release criteria were met at the time of manufacturing, and the device met all established product specifications prior to distribution.A supplemental report will be filed should additional information be received from the complainant.Shape memory medical complaint reference number: (b)(4).
 
Event or Problem Description
During an arteriovenous (av) shunt case on (b)(6) 2025 in taiwan, the physician implanted an imp-07 device near the wrist of the patient.When the patient returned for a follow-up on (b)(6) 2026 due to concerns of swelling, it was found the device had migrated proximally (up towards the elbow area) which occluded the main vessel.The physician performed a cut-down to remove the imp-07 device and it remains explanted from the patient.No serious clinical event occurred to the patient and the patient is stable.

Brand Name
IMPEDE EMBOLIZATION PLUG
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SHAPE MEMORY MEDICAL, INC.
1321 ridder park drive
suite 10
san jose CA 95131
Manufacturer (Section G)
SHAPE MEMORY MEDICAL, INC.
1321 ridder park drive
suite 10
san jose CA 95131
Manufacturer Contact
meghan reu
1321 ridder park drive
suite 10
san jose, CA 95131
MDR Report Key24318996
Report Number3013353964-2026-00001
Device Sequence Number10382015
Product Code KRD
UDI-Device Identifier00810041650016
UDI-Public00810041650016
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K182390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMP-07
Device Catalogue NumberIMP-07
Device Lot NumberFR25072401E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown